I suggest you read the listed side-effects and warnings about Darvocet. I don't know what type of pain killer it is, but doubt it would cause premature heart beats of any type. I take that to be what you have described as "prebeats". Many of us suffer from this condition, some located in the atrium (PAC) and some in the ventricle (PVC). The latter are the most noticeable. If they become frequent or troubling it may be that your doctor should prescribe a medication to help reduce them.
I tend to agree with Jerry on this one.....but i think that the Darvocet could definately have a little something to do with it since Darvocet just had a MAJOR recall just two months ago for causing heart rhythm issues......personally i wouldn't take another one until you called your pharmacy and the physician that prescribed them....i would definately look into it my friend.....
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.